# SDR P5CA9500471

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 58,133 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING POST EVC, FUEL PUMP AND FUEL CONTROL CHANGE RUNUP ENGINE STALLED AT 1.41 EPR WITH RAPID EGT RISE, ENGINE SHUTDOWN.  GROUND REPORTED FIRE IN TAIL PIPE.  MOTORED ENGINE, FIRE PUT OUT.  FOUND METAL IN TAIL PIPE.  ENGINE TO BE CHANGED
